Advertisement

The Journal of Geometric Analysis

, Volume 27, Issue 1, pp 409–441 | Cite as

BV Capacity on Generalized Grushin Plane

Article

Abstract

In this paper we introduce and investigate the so-called BV capacity on the generalized Grushin plane \(\mathbb {G}^2_\alpha \), thereby discovering some sharp trace and BV isocapacity inequalities on \(\mathbb {G}^2_\alpha \).

Keywords

Isoperimetric inequality Sub-Riemannian manifolds  Grushin plane BV capacity 

Mathematics Subject Classification

32U20 53C17 

Notes

Acknowledgments

The author is greatly indebted to the referees for their very careful reading and many valuable comments on this paper. The author would like to thank Prof. Jie Xiao for his constructive suggestions and providing his manuscript on this subject. Moreover, the author would like to thank the Department of Mathematics and Statistics at Memorial University of Newfoundland for its hospitality. The author is supported by the National Natural Science Foundation of China (Nos. 10901018, 11471018), the Fundamental Research Funds for the Central Universities (No. FRF-TP-14-005C1), Program for New Century Excellent Talents in University and the Beijing Natural Science Foundation under Grant (No. 1142005).

References

  1. 1.
    Adams, D.R.: Choquet integrals in potential theory. Publ. Mat. 42, 3–66 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Adams, D.R.: A note on Choquet integral with respect to Hausdorff capacity. In: Function Spaces and Applications, Lund 1986. Lecture Notes in Mathematics, vol. 1302, pp. 115–124. Springer (1988)Google Scholar
  3. 3.
    Ambrosio, L.: Fine properties of sets of finite perimeter in doubling metric measure spaces. Calculus of variations, nonsmooth analysis and related topics. Set-Valued Anal. 10(2–3), 111–128 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Adams, D.R., Hedberg, L.I.: Function Spaces and Potential Theory. Springer, Berlin (1996)CrossRefzbMATHGoogle Scholar
  5. 5.
    Bieske, T., Gong, J.: The \(p\)-Laplace equation on a class of Grushin-type planes. Proc. Am. Math. Soc. 12, 3585–3594 (2006)CrossRefzbMATHGoogle Scholar
  6. 6.
    Bieske, T.: Fundamental solutions to the \(p\)-Laplace equation in a class of Grushin vector fields. Electron. J. Differ. Equ. 84, 1–10 (2011)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Capogna, L., Danielli, D., Garofalo, N.: Capacitary estimates and the local behavior of solutions of nonlinear subelliptic equations. Am. J. Math. 6, 1153–1196 (1996)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Coifman, R., Weiss, G.: Analyse Harmonique Non-commutative Sur Certains Espaces Homogenes. Lecture Notes in Mathematics. Springer, Berlin (1971)CrossRefzbMATHGoogle Scholar
  9. 9.
    Fausto, F., Enrico, V.: Geometric PDEs in the Grushin plane: weighted inequalities and flatness of level sets. Int. Math. Res. Not. 22, 4232–4270 (2009)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Franchi, B., Lanconelli, E.: Une mértrique associée à une classe d’opérateurs elliptiques dérgénérés. In: Conference on linear partial and pseudodifferential operators, (Torino, 1982), Rendiconti del Seminario Matematico Università e Politecnico di Torino, Special Issue, pp. 105–114. (1983)Google Scholar
  11. 11.
    Franchi, B.: BV Spaces and Rectifiability for Carnot–Carathéodory Metrics: an Introduction. NAFSA 7–Nonlinear Analysis, Function Spaces and Applications, vol. 7, pp. 72–132. Czechoslovak Academy of Sciences, Prague (2003)Google Scholar
  12. 12.
    Garofalo, N., Nhieu, D.M.: Isoperimetric and Sobolev inequalities for Carnot-Carathéodory spaces and the existence of minimal surfaces. Commun. Pure Appl. Math. 49, 1081–1144 (1996)CrossRefzbMATHGoogle Scholar
  13. 13.
    Garofalo, N., Marola, N.: Sharp capacity estimates for rings in metric spaces. Houst. J. Math. 3, 681–695 (2010)zbMATHGoogle Scholar
  14. 14.
    Gol’dshtein, V., Troyanov, M.: Capacities in metric spaces. Integral Equ. Oper. Theory 44, 212–242 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Heinonen, J.: Lectures on Analysis on Metric Spaces. Springer, New York (2001)CrossRefzbMATHGoogle Scholar
  16. 16.
    Hakkarainen, H., Kinnunen, J.: The BV capacity in metric spaces. Manuscripta Math. 132, 51–73 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kinnunen, J., Korte, R., Shanmugalingam, N., Tuominen, H.: Lebesgue points and capacities via boxing inequality in metric spaces. Indiana Univ. Math. J. 57, 401–430 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mäkäläinen, T.: Adams inequality on metric measure spaces. Rev. Mat. Iberoam. 25, 533–558 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Maz’ya, V.: Conductor and capacitary inequalities for functions on topological spaces and their applications to Sobolev-type imbeddings. J. Funct. Anal. 224, 408–430 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Meyerson, W.: The Grushin plane and quasiconformal Jacobians. arXiv:1112.0078
  21. 21.
    Miranda Jr., M.: Functions of bounded variation on “good” metric spaces. J. Math. Pures Appl. 82(9), 975–1004 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Montefalcone, F.: Sets of finite perimeter associated with vector fields and polyhedral approximation. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 14(4), 279–295 (2003)Google Scholar
  23. 23.
    Monti, R., Morbidelli, D.: Isoperimetric inequality in the Grushin plane. J. Geom. Anal. 14, 355–368 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Monti, R., Cassano, F.S.: Surface measures in Carnot-Carathéodory spaces. Calc. Var. 13, 339–376 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Monti, R., Morbidelli, D.: Trace theorems for vector fields. Math. Z. 239, 747–776 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Wu, J.: Bi-Lipschitz embedding of Grushin plane in \({\mathbb{R}}^3\). Ann. Sc. Norm. Super. Pisa Cl. Sci. XIV, 633–644 (2015)Google Scholar
  27. 27.
    Xiao, J.: The sharp Sobolev and isoperimetric inequalities split twice. Adv. Math. 211, 417–435 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Xiao, J.: Corrigendum to “The sharp Sobolev and isoperimetric inequalities split twice”. Adv. Math. 268, 906–914 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Xiao, J.: Gaussian \( \cal BV\) capacity. Adv. Calc. Var. doi: 10.1515/acv-2014-0036
  30. 30.
    Ziemer, W.P.: Weakly Differentiable Functions. GTM, vol. 120. Springer, New York (1989)CrossRefGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2016

Authors and Affiliations

  1. 1.School of Mathematics and PhysicsUniversity of Science and Technology BeijingBeijingChina

Personalised recommendations